# SDR 95ZZZX2083

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26567
- Make and model: Skrsky S58ET
- Aircraft serial: 581514
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox Mount
- Part number: S1620641283
- Condition: Lug Missing
- Location: Airframe Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING THE INTERMEDIATE GEARBOX FOR A SCHEDULED OVERHAUL, NOTED GEARBOX AIRFRAME MOUNT MISSING A BOLT LUG EAR.  NO APPARENT CAUSE CAN BE ATTRIBUTED TO THIS FAILURE.  REPLACED GEARBOX AIRFRAME MOUNT PN S1620-64128-3 IAW S-58T MM.
